MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGM FEMCEMSTEM13X130MM7DEG; KNEE STEMS

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGM FEMCEMSTEM13X130MM7DEG; KNEE STEMS
Catalog Number 961731
Medical Device Problem Codes Loss of or Failure to Bond (1068); Disassembly (1168); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated a total knee revision performed on (b)(6) 2018.The sigma 0 mm bolt came loose at some point as a result of the one piece 7 degree femoral stem breaking.Disassociation of the femoral stem and femoral stem bolt.Doi: 2009; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGM FEMCEMSTEM13X130MM7DEG
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7305729
Report Number1818910-2018-54293
Device Sequence Number19099240
Product Code JWH
UDI-Device Identifier10603295240075
UDI-Public10603295240075
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961731
Device Lot Number316008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight75